Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 2, 2019, 7:56 PM EDT for Mercer County, New Jersey; Bucks County, Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2019, 7:56 PM EDT (23:56 UTC)
- Expired
- Jun 2, 2019, 8:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Mercer County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
809
WWUS81 KPHI 022356
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
756 PM EDT Sun Jun 2 2019
NJZ009-010-015-PAZ105-106-030030-
Hunterdon-Somerset-Mercer-Lower Bucks-Upper Bucks-
756 PM EDT Sun Jun 2 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTERDON...
NORTHWESTERN MERCER...SOUTHWESTERN SOMERSET AND CENTRAL BUCKS
COUNTIES...
At 756 PM EDT, a strong thunderstorm was located over Robesonia, or
22 miles northwest of Trenton, moving east at 55 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Trenton, Ewing, Princeton, Doylestown, Byram, Bedminster, Flemington,
Chalfont, Tinicum, Pennington, New Hope, Yardley, Dublin, Hopewell,
Stockton, Washington Crossing, Skillman, Lumberville, Sergeantsville
and Pipersville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4025 7521 4027 7523 4043 7526 4059 7470
4023 7465
TIME...MOT...LOC 2356Z 261DEG 49KT 4036 7514
$$
DavisWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 2, 6:19 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 2, 6:19 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 619 PM EDT Sun Jun 2 2019 .SYNOPSIS... A strong cold front will cross the area this evening and during the early overnight hours. High pressure in the Ohio Valley Monday will build across our area Monday night into Tuesday before shifting offshore by later Tuesday. A warm front should move through Tuesday night into Wednesday, then a cold front arrives Thursday before stalling to our south Friday into Saturday. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 630 update: Mostly minor changes to PoPs based on current radar trends. Otherwise going forecast remains on track with strong to severe thunderstorms currently over Delmarva/Chester County generally tracking into the PHI metro and southern/central NJ over the next couple hours. Another band of weaker showers with embedded thunder will move into eastern PA/NW NJ over the next couple hours as well. Previous discussion: A severe thunderstorm watch is in effect for the entire CWA (save the southern Poconos) until 10 PM. The atmosphere has heated up and there is sufficient shear to produce the severe weather today. We have already issued a few warnings already and a batch of convective cells are presently developing across the PHL metro areas attm. Heavy rains are also possible with the activity this afternoon. Please heed our issued warnings and go indoors right away if threatening weather approaches. After the front passes, a colder NW winds will develop across the area. Temperatures will cool into the low/mid 50s across the NW areas overnight and low 60s across Delmarva. Winds will become gusty later tonight with gusts up to 25 mph possible. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... High pressure will build towards the area Monday. It will be a fair weather day with a dry cool breeze. Temperatures will only top out in the low/mid 60s across the north and around 70 for Philadelphia and Delmarva areas. Winds will be from the west/northwest at 10 to 15 mph with gusts up to 25 mph. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... This section will be updated shortly. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight... Showers and thunderstorms with lower CIGS/VSBYS will continue to progress NW to SE across the region this evening and during the early overnight. Timing of the lower conditions is moderate confid with mostly VFR between the showers/tstms. Southwest to west winds 10 to 15 knots early. Improving conditions, back to VFR behind the front later tonight. Winds will shift to NW with gusts to 15/20 knots behind the front. Monday...VFR expected thru the day with gusty W to NW winds up to 20 knots during the late morning and early afternoon. Mostly clear skies with some Cu/Sc across the southern Poconos and northern NJ. Outlook... This section will be updated shortly. && .MARINE... While winds and seas will remain below SCA conditions tonight and Monday, there will be times when some of the gusts get close to SCA conditions. One period is this evening in the warm south wind ahead of the front. The other is behind the front when the NW wind kicks in. Since confid is SCA is not the best, we will hold off for now and just indicate some Gusts to 20 knots. The main hazard this evening will be the possibility for tstms with gusty winds this evening. A severe thunderstorm watch is in effect for Delaware Bay until 10 pm. Outlook... This section will be updated shortly. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...Carr/O'Hara Short Term...O'Hara Long Term...CMS Aviation...CMS/O'Hara Marine...CMS/O'Hara
Hazardous weather outlook, Jun 2, 3:27 PM EDT, 4 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 327 PM EDT Sun Jun 2 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ060>062-070-071-101>106-031930- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 327 PM EDT Sun Jun 2 2019 ...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ054-055-031930- Carbon-Monroe- 327 PM EDT Sun Jun 2 2019 This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-031930- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 327 PM EDT Sun Jun 2 2019 ...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>455-031930- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 327 PM EDT Sun Jun 2 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-031930- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 327 PM EDT Sun Jun 2 2019 ...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 2, 7:37 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND DMG 1 ENE BRECKNOCK TWP. 40.24N 75.97W
06/02/2019 BERKS PA FIRE DEPT/RESCUE
REPORTS OF TREES DOWN ON GILL ROAD, KURTZ
MILL ROAD, AND CANDY ROAD IN BRECKNOCK TWP.
TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jun 2, 7:48 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL FRANCONIA TWP 40.30N 75.36W
06/02/2019 E0.25 INCH MONTGOMERY PA PUBLIC
&&
CMSLocal storm report, Jun 2, 7:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG 3 E GILBERTSVILLE 40.31N 75.54W
06/02/2019 MONTGOMERY PA PUBLIC
MPING REPORT OF TREES AND POWER LINES DOWN.
TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jun 2, 7:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 2 SW CLAYTON 39.64N 75.12W
06/02/2019 E0.25 INCH GLOUCESTER NJ PUBLIC
MPING REPORT.
&&
CMSLocal storm report, Jun 2, 7:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT SUN JUN 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG 3 E CHURCH HILL 39.14N 75.93W
06/02/2019 QUEEN ANNE'S MD DEPT OF HIGHWAYS
U.S. HIGHWAY 301 CLOSED AT STATE HIGHWAY 302
FROM WIND DAMAGE AND DEBRIS. TIME ESTIMATED
FROM RADAR.
&&
CMSSpecial weather statement, Jun 2, 7:56 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
756 PM EDT Sun Jun 2 2019
NJZ009-010-015-PAZ105-106-030030-
Hunterdon-Somerset-Mercer-Lower Bucks-Upper Bucks-
756 PM EDT Sun Jun 2 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTERDON...
NORTHWESTERN MERCER...SOUTHWESTERN SOMERSET AND CENTRAL BUCKS
COUNTIES...
At 756 PM EDT, a strong thunderstorm was located over Robesonia, or
22 miles northwest of Trenton, moving east at 55 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Trenton, Ewing, Princeton, Doylestown, Byram, Bedminster, Flemington,
Chalfont, Tinicum, Pennington, New Hope, Yardley, Dublin, Hopewell,
Stockton, Washington Crossing, Skillman, Lumberville, Sergeantsville
and Pipersville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4025 7521 4027 7523 4043 7526 4059 7470
4023 7465
TIME...MOT...LOC 2356Z 261DEG 49KT 4036 7514
DavisThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:21 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 39 min |
| Jun 2, 3:54 PM EDT | Special Weather Statement | PHI | Mercer | 36 min |
| Jun 2, 4:26 PM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Jun 2, 4:28 PM EDT | Special Weather Statement | PHI | Monmouth | 32 min |
| Jun 2, 4:29 PM EDT | Special Marine Warning | PHI | 37 min | |
| Jun 2, 4:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 2, 4:34 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 20 min |
| Jun 2, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 38 min |
| Jun 2, 5:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 2, 6:07 PM EDT | Special Marine Warning | PHI | 21 min | |
| Jun 2, 6:24 PM EDT | Special Weather Statement | PHI | Salem | 36 min |
| Jun 2, 6:27 PM EDT | Special Marine Warning | PHI | 40 min | |
| Jun 2, 6:43 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 47 min |
| Jun 2, 7:11 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 49 min |
| Jun 2, 7:14 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 46 min |
| Jun 2, 7:45 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 2, 7:51 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 39 min |
| Jun 2, 2:32 PM EDT | Special Weather Statement | PHI | Delaware | 28 min |
| Jun 2, 2:40 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 50 min |
| Jun 2, 3:15 PM EDT | Special Weather Statement | PHI | Philadelphia | 30 min |
| Jun 2, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 42 min |
| Jun 2, 3:55 PM EDT | Special Weather Statement | PHI | Delaware | 35 min |
| Jun 2, 4:01 PM EDT | Special Weather Statement | PHI | Bucks | 29 min |
| Jun 2, 4:29 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery, Philadelphia | 31 min |
| Jun 2, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 44 min |
| Jun 2, 6:53 PM EDT | Special Weather Statement | PHI | Berks | 37 min |
| Jun 2, 7:34 PM EDT | Special Weather Statement | PHI | Philadelphia | 26 min |
| Jun 2, 7:36 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 39 min |
| Jun 2, 7:08 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 37 min |
Nearby
Special Weather Statements in New Jersey, 2019Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.